# SDR C1HA200883001

- Difficulty date: January 14, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 388 S33r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 388 ON STR 22R TASK CARD E99683-1.4 DUE TEMP REPAIR AT DENT IN FUSE STA AT BS 338 AND S-22R VERIFIED HFEC INSPECTION OF DENT AND STRINGER HAS BEEN ACCOMPLISHED ON WO 122987 AND THAT NO CRACKS WERE FOUND.  TEMP REPAIRED PER TASK CARD E99683-14.  ACCOMPLISH PERMANENT REPAIR AT NEXT C CHECK PLACED ON TLD T01351, M/C ADVISED.
